# SDR DALA2023012600671

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Bent
- Location: Bs 500k Lbl 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2599805) DURING INSPECTION FOUND BENT FRAME STA. 500K CARGO TRACK-TIE DOWN LBL 18.24 AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC. BTW BS500J TO BS500L AND LBL 18.24 AS PER B737-900ER SRM 53-00-53-2R PROCEDURE 3 REPAIR 3, SRM 51-10-02-0G ITEM 9, SRM 51-40-02-0G AND DWG: 143A7500 SHEET 77.
